Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Solution to Some Open Problems on Absorbant of Generalized de Bruijn Digraphs

PP: 7-11
Author(s)
G. Marimuthu, B. Johnson,
Abstract
The generalized de Bruijn digraph GB(n,d) has good properties as an interconnection network topology. The resource location problem in an interconnection network is one of the facility location problems. Finding absorbants of a digraph corresponds to solving a kind of resource location problem. In this paper, we solve some open problems given in the article ”Erfang Shan, T.C.E.Cheng, Liying Kang, Absorbant of generalized de Bruijn digraphs, Inform. Process. Lett. 105 (2007) 6-11”.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved